# SDR CALA2018092401986

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53112751202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L1 CUTOUT FR16 2 INCHES ABOVE DOOR SILL PLATE BLENDED CORROSION ON L1 FR16, 2" ABOVE SILLPLATE IAW SRM 53-11-12-283-001 & 51-74-00-001. REMOVED 0.041 AT 4MM (0.160") NOMINAL THICKNESS & 0.026" AT 3MM (0.120) NOMINAL THICKNESS. ACCOMPLISHED HFEC & UT THICKNESS IAW NTM 51-10-02, 51-10-04 & 4MM MAX ALLOWED IS 0.040" & 3MM MAX ALLOWED IS 0.029". 4MM NOMINAL THICKNESS BLEND OUT OF LIMITS PER SRM 53-11-12-283-001. ACCOM OVIDED NO DEFECTS ARE FOUND, THE DAMAGE AREAS AT 3MM & 4MM NOMIN 51-10-08, WITH NO DEFECTS NOTED. PER ENGINEERING DISPOSITION: PR AL THICKNESS ARE COVERED BY SRM 53-11-12-283-001. FIGURE 001 OTECTIONS AS PER SRM 51-23-11 AT DAMAGED LOCATIONS. NO FURTHER (SHEET 1,2,5 & 6) AS CATEGORY "B". THE DAMAGE AREA LOCATED AT THE EXCLUDED AREA IS WITHIN DRAWING TOLERANCES. RESTORE SURFACE PR 12-205-001.
